# SDR DALA1253191813

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 46,983 hours, 10,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK FAILED FUNCTION CHECK AT M730/M738/M739 AND M1208. CHARGER AT M1208 STUCK LIGHTS ON  AT ALL TIMES.  REPLACED BAD BATTERY PACKS AND CHARGER IAW AMM 33-51.
